A female asked:
Disclaimer

i've gained 60 lbs on trazadone, seroquel (quetiapine) and klonopin. i want to try green coffee bean extract due to being tired all day. is it safe? i'm desperate

3 doctor answers
Dr. Robert Killian
27 years experience General Practice
Be smart: I understand the desperation. But science is universal in telling us this fraudulent product will not in any way lead you to real, lasting, or energetic weight loss. It is a fake product only designed to take money from desperate people.
Answered on Aug 8, 2014
2
2 thanks
Dr. Joyce Pastore
28 years experience Internal Medicine
Weight gain: Unfortunately, the medications you are taking are known to cause weight gain. DO not stop them as your underlying mental health conditions must be treated. Maintain a healthy lifestyle - exercise 30 minutes 5x a week, avoid fatty fried foods, eat plenty of fruits and vegetables. I am not convinced that green bean extract is a magic wt loss pill. You can try it - should not interfere with meds.
Answered on Aug 8, 2014
1
1 thank
Dr. Patricia Foster
43 years experience Psychiatry
Med weight gain: Agree with others skeptical of green coffee bean extract for weight loss. Seroquel (quetiapine) is most likely cause for weight gain. Review with prescribing doctor to consider tapering and trying alternative at lowest dose possible less likely to cause weight gain. Weight gain from Seroquel (quetiapine) is reversible. Meantime, eat healthy, avoid junk food, limit alcohol and exercise as much as possible. Hope this helps.
Answered on Apr 25, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
Careful: Sleep medications may not be all they are cracked up to be. They often decrease deep sleep n3/rem and give you light (often nonrestorative sleep). I ... Read More
1
1 thank
A 23-year-old female asked:
Dr. William Gaya
28 years experience Neurology
Sleep disorder: Insomnia should be treated by eliminating the cause. Using medications masks the problem temporarily. The most effective therapy is practicing a good ... Read More
1
1 comment
2
2 thanks
A female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Wrong question: Every single one of these is a waste of money. Don't be a sucker.
A 23-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Need antipsychotic : For your sleep it would be nice to use an antipsychotic other than seroquel, however, if the seroquel is working, you have to weigh the risk/ benefit ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month